Items where Author is "Szakács, Nóra"

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 4.

Szakács, Nóra, Szendrei, Mária: On F-inverse covers of finite-above inverse monoids.
JOURNAL OF ALGEBRA, 452. pp. 42-65. ISSN 0021-8693 (2016)

Szakács, Nóra: On the graph condition regarding the F-inverse cover problem.
SEMIGROUP FORUM, 92 (3). pp. 551-558. ISSN 0037-1912 (2016)

Czédli, Gábor, Dékány, Tamás, Ozsvárt, László, Szakács, Nóra, Udvari, Balázs: On the number of slim, semimodular lattices.
MATHEMATICA SLOVACA, 66 (1). pp. 5-18. ISSN 0139-9918 (2016)

Meakin, John, Szakács, Nóra: Inverse monoids and immersions of 2-Complexes.
INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, 25 (1/2). pp. 301-323. ISSN 0218-1967 (2015)

This list was generated on 2021. november 27. 17:50:44 CET.